Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    3
  • comments
    3
  • views
    3303

Accutane Day 162 - About 2 Weeks Left

pamphilia

756 views

I have been on accutane since nov 7. I am 5'7, 115 lb, f

Nov 7-dec 7 - 40 mg

Dec 7-jan 7 - 80 mg

Jan 7-april 7 - 120 mg

April 7 - present - 80 mg

No acne

4 hyperpigmentation spots right cheek

Slight dry lips

I have frequent nightmares and thoughts about my acne returning, particularly on the right side of my face. I had depression before accutane, then it went away a little in feb when my skin cleared. Now it's back really bad. I feel like I can feel the painful acne on the right side of my face still and/or that it will come out very badly soon after I stop accutane. My doc told me I had exceeded my needed dose back in beginning of March but when I begged him to keep me on another month he said ok and gave me another month of 120. He also told me to do yoga to calm down. I have recently cut down to 80 though so it will last longer. I am so scared of stopping accutane. Any thoughts or similar experiences loves? Thanks.



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×